# SDR CGO2003F00002

- Difficulty date: January 16, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N743TA
- Make and model: Beech 400A
- Aircraft serial: RK271
- Engine: Pwa JT15D5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Clamp
- Part number: 90140634A
- Condition: Chafed
- Location: Rt Mlg Strut
- Component: Strut
- Component part number: 1288100342
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATED COMPLAINT OF UNLOCKED GEAR INDICATION AFTER GEAR RETRACTION.  FOUND RIGHT MAIN LANDING GEAR NOT FULLY LOCKING IN RETRACTED POSITION DUE TO INTERFERENCE BETWEEN STRUT ASSEMBLY BRAKE LINE CLAMP AND ADJACENT STRUCTURE.  LANDING GEAR RETRACT TESTS SATISFACTORY AFTER REPOSITIONING CLAMP.  RECENT MAINTENANCE HISTORY NOT SUPPLIED.  BE 400A MLG WHEEL WELLS ARE RELATIVELY TIGHT FIT, AND WHENEVER ANY MAINTENANCE IS PERFORMED AROUND STRUT, A RETRACT SYSTEM TEST SHOULD BE PERFORMED BEFORE RETURNING AIRCRAFT TO SERVICE.
